Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (1495 KB) | Metadata | Table of Contents | PRIMS summary
Volume 10, Issue 2, 1974, pp. 563–579
DOI: 10.2977/prims/1195192011

Published online: 1974-08-31

On the Maximally Overdetermined System of Linear Differential Equations, I

Masaki Kashiwara[1]

(1) Kyoto University, Japan

No abstract available for this article.

No keywords available for this article.

Kashiwara Masaki: On the Maximally Overdetermined System of Linear Differential Equations, I. Publ. Res. Inst. Math. Sci. 10 (1974), 563-579. doi: 10.2977/prims/1195192011